# SDR AALA970906

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON Z-ANGLE FROM STA 1561 TO STA 1600.  SPLICED IN NEW SECITON PER SRM 53-00-01.  TST:  81,156 HRS, CYCLES, 24,004.  (X)
